Overuse of steroid cream

A dermatologist diagnoses perioral dermatitis by examination. No other tests are usually done. The first step in treating perioral dermatitis is to discontinue all topical steroid creams , even non-prescription hydrocortisone. Once the steroid cream is discontinued, the rash appears and feels worse for days to weeks before it starts to improve. Heavy face creams should also be stopped. One must resist the temptation to apply any of these creams to the face when this happens. Think of the face as a cream junkie that needs a "fix"- one needs to go "cold-turkey".

Our son had extreme eczema for his first few years of life. We tried doctors, homeopaths, naturopaths, etc. and no one was able to help until I met Dr Richard Aron, who had been practicing in London for many years. Dr Aron is now based part-time in Cape Town and he has continued to help others. My son was initially treated with a combination of individually mixed cream containing antibiotic, low level cortisone and moisturising cream - the improvement was dramatic and he started sleeping through the night within days. What's more important is that he stayed clear even with the treatment gradually being reduced to just moisturising cream. He was treated over three years ago and it changed both my son's and my family's life!
For those interested, see: http:// and http:///carteblanche/?Id=3883&Showid=3

Overuse of steroid cream

overuse of steroid cream

Media:

overuse of steroid creamoveruse of steroid creamoveruse of steroid creamoveruse of steroid creamoveruse of steroid cream

http://buy-steroids.org